MathSciNet Relay Station
MathSciNet bibliographic data
MR2483774 (2010a:35229) 35Q53 (35C05 65M99)
Rashidi, M. M.; Ganji, D. D.; Dinarvand, S. Explicit analytical solutions of the generalized Burger and Burger-Fisher equations by homotopy perturbation method. Numer. Methods Partial Differential Equations 25 (2009), no. 2, 409–417.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement